The Boundary Values of Analytic and Harmonic Functions.
Mathematische Zeitschrift, Tome 78 (1962), pp. 1-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1962__78_170002,
author = {H.L Royden},
title = {The {Boundary} {Values} of {Analytic} and {Harmonic} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {1--24},
year = {1962},
volume = {78},
zbl = {0196.33701},
url = {http://geodesic.mathdoc.fr/item/MZ_1962__78_170002/}
}
H.L Royden. The Boundary Values of Analytic and Harmonic Functions.. Mathematische Zeitschrift, Tome 78 (1962), pp. 1-24. http://geodesic.mathdoc.fr/item/MZ_1962__78_170002/